Factorisability and the arithmetic of wildly ramified Galois extensions
Journal de théorie des nombres de Bordeaux, Tome 1 (1989) no. 1, p. 59-65
@article{JTNB_1989__1_1_59_0,
     author = {Burns, Daniel M. Jr.},
     title = {Factorisability and the arithmetic of wildly ramified Galois extensions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {1},
     number = {1},
     year = {1989},
     pages = {59-65},
     zbl = {0734.11065},
     mrnumber = {1050265},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1989__1_1_59_0}
}
Burns, D. J. Factorisability and the arithmetic of wildly ramified Galois extensions. Journal de théorie des nombres de Bordeaux, Tome 1 (1989) no. 1, pp. 59-65. https://www.numdam.org/item/JTNB_1989__1_1_59_0/

1 A-M. Bergé, Arithmétique d'une extension à groupe d'inertie cyclique, Ann. Inst. Fourier 28 (1978), 17-44.. | Numdam | MR 513880 | Zbl 0377.12009

2 D. Burns, Factorisabilty, group lattices, and Galois module structure. to appear in Jnl. of Algebra. | MR 1074329 | Zbl 0734.11064

3 M-J. Ferton, Sur les idéaux d'une extension cyclique de degré premier d'un corps local, C.R.A.S. (1973). série A. | Zbl 0268.12006

4 J-M. Fontaine, Groupes de ramification et représentations d'Artin, Ann. Scient. Ec. Norm. Sup. 4 (1971), 337-392. 4-eme série. | Numdam | MR 289458 | Zbl 0232.12006

5 A. Fröhlich, Module defect and factorisability, Illinois Jnl. Math. 32.3 (1988), 407-421. | MR 947035 | Zbl 0664.12007

6 A. Fröhlich, L-values at zero and multiplicative Galois module structure. to appear in Jnl. reine und angew. Math. | Zbl 0693.12012

7 A. Nelson, Monomial representations and Galois module structure, Ph.D Thesis. King's College, University of London, 1979.

8 S.M.J. Wilson, Structure Galoisienne et ramification sauvage, Sém. de Théorie des Nombres de Bordeaux (1986-1987). | Zbl 0682.12004